# SDR AALA202305228504

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N738US
- Make and model: Airbus A319-112
- Aircraft serial: 1254
- Aircraft time: 59,213 hours, 35,704 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 848401
- Condition: Defective
- Location: Zone 700 - Gears
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF GEAR FAILED TO RETRACT. FOLLOWED ECAM SUCCESSFULLY RECYCLED LANDING GEAR. REPLACED NOSE LANDING GEAR PROXIMITY SENSOR 25GA PER AMM 32-31-73. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
